CureZone   Log On   Join
Re: Feeling dizzy and nauseous from MMS
 
Esstee Views: 5,976
Published: 8 years ago
 
This is a reply to # 2,190,906

Re: Feeling dizzy and nauseous from MMS


Based on what you've said, it sounds as though you're suffering from inner ear problems. Which can commonly cause vertigo. And in turn, nausea and dizziness.

That being said, as a person who's had to deal with inner ear infections over the years, I can tell you that Miracle-Mineral-Supplement hasn't proven to be very helpful with this in my own case. - Oh and whatever you do. DO NOT put Miracle-Mineral-Supplement in your ears. - You'll be sorry if you do.

Having said that. I'd also add that Miracle-Mineral-Supplement most typically causes lethargy upon startup. Which can last anywhere between 3 to 5 days. However, if you're intent on taking MMS, then I'd remain cautious by paying attention to what your body is telling you. ie, you wouldn't want to confuse the side-effects of a reaction with things like vertigo.

From my own experience, MMS was never very good at treating inner ear infections. In fact, I don't think it helped at all during my own treatments which consisted of large doses, several times per day for several years. What I did find worked however, was Colloidal Silver and a blood purifier(zapper). Both of which seemed to eliminate the entire issue altogether.

Furthermore, I'd also caution against the use of MMS in terms of the digestive tract as Chlorine Dioxide can be harsh on the digestive system. ie, my wife who has ulcers, found it very painful to take MMS due to the pain it caused her afterward. Of which I'd add, she did better with CDS, though there was still stomach pains afterward, albeit much less than with activated MMS.

Hope this helps.

PS. I don't drink MMS or CDS anymore since I've discovered Colloidal Silver . Though I still keep plenty on hand for topical use and emergencies. You just don't ever know when it could save a life or limb.

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

0.672 sec, (1)